# SDR SIMA2012033003

- Difficulty date: February 1, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 30,347 hours, 28,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY LIGHT ON AFT GALLEY WALL INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHT INVERTER IAW EMB AMM 33-50-11.  THE OPERATIONAL CHECK WAS GOOD IAW AE W/C 33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
